# SDR QXEA0300211

- Difficulty date: January 28, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 2,798 hours, 2,162 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sensor
- Part number: D98C09602
- Part serial: 322
- Condition: Leaking
- Location: Zone 100
- Part time: 2,798 hours, 2,162 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIL-ON FLIGHT NUMBER 2483, FLUID LEAKING AT AIRCRAFT TAIL NEAR APU.  REMOVED AND REPLACED PRIMARY EJECTOR SENSOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
